# SDR IPXA2014053083106

- Difficulty date: May 22, 2014
- Submitted: May 30, 2014
- Operation: Air carrier
- Aircraft: N140UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0823
- System (JASC): 2560 · Emergency Equipment
- Part: Connector
- Condition: Dirty
- Location: Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW ENTRY DOOR SLIDE ARMED WARNING LIGHT INOPERATIVE.  BUZZER OK.   CLEANED AND SECURED CONNECTIONS.  OPS CHECKED NORMAL IAW AMM 57-3-11-0401.
